MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMAND/THRX SCRWDRVR FXD HNDL/S-RETA; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC MATRIXMAND/THRX SCRWDRVR FXD HNDL/S-RETA; SCREWDRIVER
Model Number 03.503.073
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, patient underwent a mandible reconstruction with a fibula free flap and dental implant placement.It was noted that the screwdriver was not picking up screws.They used different screwdriver for another tray.There was a five-minute surgical delay noted.The procedure was successfully completed.There were no patient consequences reported.This report is for a screwdriver.This is report 1 of 1 for (b)(4).

Brand Name
MATRIXMAND/THRX SCRWDRVR FXD HNDL/S-RETA
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12416382
Report Number2939274-2021-05145
Device Sequence Number4724410
Product Code HXX
UDI-Device Identifier10887587011899
UDI-Public(01)10887587011899
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.503.073
Device Catalogue Number03.503.073
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1